# SDR USAA2010052491009

- Difficulty date: May 20, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N248AY
- Make and model: Boeing 767201
- Aircraft serial: 23900
- Aircraft time: 88,171 hours, 17,620 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - MAJOR REPAIR - C4 CHECK - LEVEL 2 CORROSION ON FLOORBEAM UPPER CHORD, BS 325, RBL23, WL 200.  REPAIRED FLOORBEAM UPPER CHORD, BS 325,  RBL 23, WL 200 IAW B767 SRM 53-0051 AND 51-40-02.
